MAUDE Adverse Event Report: SYNTHES GMBH COMBINED HAMMER 700G CAN BE MOUNTED F/35; HAMMER, SURGICAL

SYNTHES GMBH COMBINED HAMMER 700G CAN BE MOUNTED F/35; HAMMER, SURGICAL
Catalog Number 03.010.056
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that etn set marked for etn pin extraction.Also sent iln universal pin extension set.It was sent from iln, and instead of sending the etn ext set sent the set of ext broken pins.Anesthetized patient and surgeon without material to extract the pin.Surgery took long, opened sets and sets of material to try to find a solution that allowed the implant to be removed.Damaged parts belonging to other instruments.The product complaint (b)(4) was opened on (b)(6) 2022, for a damaged product.There is no further information.This report is for one (1)combined hammer 700g can be mounted f/35.This is report 3 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Health effect: clinical code (b)(4) used to capture -injury ((b)(4)).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMBINED HAMMER 700G CAN BE MOUNTED F/35
Common Device Name
HAMMER, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 
SZ  
6103142063
MDR Report Key15065107
Report Number8030965-2022-04997
Device Sequence Number5529987
Product Code FZY
UDI-Device Identifier07611819760868
UDI-Public(01)07611819760868
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.010.056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown